# SDR AU510001810

- Difficulty date: February 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Failed
- Location: Rt Engine
- Part time: 1,495 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE TURBOCHARGER FAILED.
